Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Thickening of skin, itching, discoloration on upper side of foot, using Dipsalic-f. Advice?

In my foot kin upper side I find thickening of the skin. There I feel itching sensation and the skin colour gets black. Generally I find that the black colour spreads. For few year I am using DIPSALIC-F and I find the Skin-colour is more white in some place and in some places the same is black. The itching ensaton perists and the ame top on using the DIPSALIC-F.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
this is fungal imfection mixed with allergies

take no mustard coconut walnut groundnut almonds soya oils
olive for applying and cooking
tab forcan 150 mgm once week for 3 months
tab tab cleritin 10 mgm night
apply clindac a gel mixed with mometasone morning evening
histocalamine in between
keep dry and airy
dont use milk and nut containing ointments shampoo and creams
after 3 month can post your results
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor